Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had periods. Feels sick from pain in stomach, nipple hurts, shortness in breath. Pregnancy?

Hi, I just got over my period a week ago. I had it for about 2-3 days. I still feel sick to my stomach , lower stomach have pains sometimes, my nipple hurts, tired all day, short of breathe. I also have been on paxil for about a month now. I took a pregnacy test and its negative. Am I pregnant or is this all from taking paxil?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Known side effects of paxil are difficulty breathing; swelling of your face, lips, tongue, or throat, mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed than contact your doctor.
Go for urine pregnancy test after 7th day of missing cycle or you can confirm it by blood hcg level and USG.
I think you have to take oral or intra muscular vitamin b12,calcium supplement.
Better keep in touch with your doctor.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor